# SDR SIMA200934907

- Difficulty date: December 10, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 24,962 hours, 24,035 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 14569009610
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE RIGHT AILERON PCA BRACKET GOUGED ON THE INSIDE OF THE OUTBOARD BUSHING HOUSING. THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW AILERON PCA FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
